Adaptive Fourier analysis of periodic-stochastic hydrologic sequences

Şen Z.

Journal of Hydrology, vol.46, no.3-4, pp.239-249, 1980 (Scopus) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3-4
  • Publication Date: 1980
  • Doi Number: 10.1016/0022-1694(80)90078-5
  • Journal Name: Journal of Hydrology
  • Journal Indexes: Scopus
  • Page Numbers: pp.239-249
  • Istanbul Medipol University Affiliated: No


General formulation of adaptive parameter and state estimations has been fully developed on the basis of Kalman filters, given a periodic-stochastic model coupled with an observation model. It has been successfully applied to decompose a given monthly flow sequence into periodic and stochastic components. The results show a definite advantage of using adaptive Fourier analysis over conventional analysis. © 1980.